# SDR 05FDEA00700

- Difficulty date: March 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 822 RBL 44.5 SEAT TRACK CROWN FOUND CORRODED.  CORROSION ON SEAT TRACK CROWN STA 822 RBL 44.5 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM-OUT FROM STA 815 TO 832 RBL 44.5 AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR PARTS REWORKED FROM S4929147-7075T6511 AND S4932154-7075T6511 AND FABRICATED SPLICE PLATE FROM 7075T6-0.050 AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR PARTS REPROTECTED AS PER SRM 51-21-01 VOL II AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  FLOOR PANEL INSTALLED ALONG STA 822 RBL 44.5 AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 AND SRM 51-90-01 FIG 1 VOL II.
